# SDR SWAA2022031773844

- Difficulty date: February 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Web
- Part number: 112A2101
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED ON FUEL BOOST PUMP IFSS 120 APROX LOCATED ON UPPER POSITION AT LT WING 2022-103697 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22;[02] ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130066701; DUE DATE: 22-APR-22;[03] TOOL USED FLAP SPEED P/N:FPK-PRO-104 S/N:PRO-3448 DUE DATE:18-NOV-22;[04] EVALUATED CORROSION AREA LOCATED FRONT SPAR WEB LOCATED ON FUEL BOOST PUMP IFSS 120 APROX LOCATED ON UPPER POSITION AT LT WING AND FOUND WITHIN LIMITS IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 STEP 5D TABLE 101.MAXIMUM DEPTH OF REMOVED MATERIAL IS 0.128';MAXIMUM TOTAL CROSS SECTION AREA LOSS IS 0.196 SQUARE INCH PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON REWORKED AREA; AS PER NDT MANUAL PART 6 51-00-00; PROCEDURE 23; NO CRACK INDICATION FOUND SEE INDIVIDUAL SIGN OFF BELOW.;[05] EVALUATED CORROSION AREA LOCATED FRONT SPAR WEB LOCATED ON FUEL BOOST PUMP IFSS 120 APROX LOCATED ON UPPER POSITION AT LT WING AND FOUND WITHIN LIMITS IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 STEP 5D TABLE 101.MAXIMUM DEPTH OF REMOVED MATERIAL IS 0.128';MAXIMUM TOTAL CROSS SECTION AREA LOSS IS 0.196 SQUARE INCH PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON REWORKED AREA; AS PER NDT MANUAL PART 6 51-00-00; PROCEDURE 23; NO CRACK INDICATION FOUND SEE INDIVIDUAL SIGN OFF BELOW. RII
